# SDR IPXA2022020478646

- Difficulty date: February 4, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 24,563 hours, 15,081 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** AIR TURN BACK DUE TO LOWER FWD CARGO DOOR OPEN INDICATION JUST AFTER TAKEOFF. BOTH ECAM AND SYSTEM PAGE CONFIRMED DOOR OPEN CABIN ALT COULD NOT BE VERIFIED DUE TO PHASE OF FLIGHT. DEFERRED CARGO DOOR INDICATION PER MEL 52-71-01-2. DMP COMPLIED WITH. VERIFIED LWR FWD CARGO DOOR CLOSED. PLACARD INSTALLEDREPLACED SWITCH 16WS PER MM 52-71-00, OPS CK GOOD. THIS CLEARS M771857. PLACARD REMOVED.
